# SDR DALA1144040196

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 65,238 hours, 9,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 20AB ARE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT SEAT QUICK DISCONNECT AND REPLACED IT.  SYSTEM OPERATION IS NORMAL.
